Perturbation of uniformly summable semigroups of operators
Doklady Akademii Nauk, Tome 250 (1980) no. 2, pp. 269-273
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_2_a1,
author = {V. V. Ivanov},
title = {Perturbation of uniformly summable semigroups of operators},
journal = {Doklady Akademii Nauk},
pages = {269--273},
year = {1980},
volume = {250},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_2_a1/}
}
V. V. Ivanov. Perturbation of uniformly summable semigroups of operators. Doklady Akademii Nauk, Tome 250 (1980) no. 2, pp. 269-273. http://geodesic.mathdoc.fr/item/DAN_1980_250_2_a1/